Please use this identifier to cite or link to this item:
Scopus Web of ScienceĀ® Altmetric
Type: Journal article
Title: Hypersingular Integral Equations for a Thermoelastic Problem of Multiple Planar Cracks in an Anisotropic Medium
Author: Ang, W.
Clements, D.
Citation: Engineering Analysis with Boundary Elements, 1999; 23(9):713-720
Issue Date: 1999
ISSN: 0955-7997
RMID: 0030006788
DOI: 10.1016/S0955-7997(99)00030-2
Appears in Collections:Applied Mathematics publications

Files in This Item:
There are no files associated with this item.

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.